Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem of Levitszki


Author: I. N. Herstein
Journal: Proc. Amer. Math. Soc. 13 (1962), 213-214
MSC: Primary 16.25
DOI: https://doi.org/10.1090/S0002-9939-1962-0153698-6
MathSciNet review: 0153698
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Goldie, Semi-prime rings with maximum condition, Proc. London Math. Soc. 10 (1960), 201-220. MR 0111766 (22:2627)
  • [2] Nathan Jacobson, The structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.25

Retrieve articles in all journals with MSC: 16.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0153698-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society